# SDR SWAA2024053077454

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 847-867 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOCATED BS847 TO BS867 AT LEVEL STR25R AND WL154 AFT CARGO COMPARTMENT 2024-270003<[01] TOOL USED ON STEP 3 IS THICKNESS EQUIPMENT PN: 45MG; SN: 221860711; DUE DATE: 21-NOV-24;[02] REPLACED CHANNEL SUPPORT LOCATED BS847 TO BS867 AT LEVEL STR25R AND WL154 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A8120 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED CHANNEL SUPPORT LOCATED BS847 TO BS867 AT LEVEL STR25R AND WL154 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A8120 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
